×

Found 128 Documents (Results 1–100)

Application of the \(\bar\partial \)-dressing method to a \((2+1)\)-dimensional equation. (English. Russian original) Zbl 1486.81147

Theor. Math. Phys. 209, No. 3, 1717-1725 (2021); translation from Teor. Mat. Fiz. 209, No. 3, 465-474 (2021).
PDFBibTeX XMLCite
Full Text: DOI

Gauge-invariant description of several \((2+1)\)-dimensional integrable nonlinear evolution equations. (English. Russian original) Zbl 1179.35264

Theor. Math. Phys. 160, No. 1, 905-916 (2009); translation from Teor. Mat. Fiz. 160, No. 1, 35-48 (2009).
MSC:  35Q51 35A30
PDFBibTeX XMLCite
Full Text: DOI arXiv

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software